Variance component estimation for recursive least squares adjustments

Qin Hui, Xiaoli Ding, Jia Minghai, Chao Jason

Research output: Journal article publicationJournal articleAcademic researchpeer-review

Abstract

Recursive least squares adjustments need to be carried out sometimes for survey problems with ongoing repeated observations, such as extended survey networks. A method is developed in this paper for the estimation of variance components in processing recursively multi-epoch observations. Both the Helmert's and the Welsch's forms of the equations for this purpose are given. An example is also given to demonstrate the application of the method.
Original languageEnglish
Pages (from-to)117-125
Number of pages9
JournalSurvey Review
Volume35
Issue number272
Publication statusPublished - 1 Apr 1999

ASJC Scopus subject areas

  • Civil and Structural Engineering
  • Computers in Earth Sciences
  • Earth and Planetary Sciences (miscellaneous)

Cite this